# SDR EISA98087

- Difficulty date: April 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N977ML
- Make and model: Doug DC-9-31
- Aircraft serial: 47329
- System (JASC): 5220 · Emergency Exits
- Part: Angle
- Condition: Cracked
- Location: Emergency Exit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF ROUTINE 'C' CHECK WORKCARD, NOTED A 1.5 INCH CRACK IN LEFT AFT EMERGENCY EXIT LOWER STRUCTURE ANGLE.  REPLACED ANGLE IN DOR STRUCTURE PER SRM 52-21-00.  (M)
